Lexapro Withdrawal. Day 15.

Day 15 is a Tuesday.

I’m at work now, writing this. (Don’t tell.)  I’m going to take my fish oil in a moment.  I still have the Dramamine as a back up because I’m afraid I’ll slide backwards somehow.

I feel a bit dizzy this morning, but I did not need Benadryl last night to fall asleep.  And I woke up this morning feeling fresh as a daisy.

12:32 p.m. : what is happening. I just felt really sick all of a sudden.  I’m having a piece of bread.  I feel like I am going to vomit.  I hope I’m not going backwards.  Maybe I’ve got the flu…

1:01 p.m. : have taken emergency Dramamine.

At 1:30 I went home.  I thought I was going to be sick at work.  Another half day of work wasted.

I just stayed in bed and rested.  Of course I couldn’t sleep, so I just laid there until 4 when I thought I’d have some toast.  At least I kept it down.

Advertisements

5 thoughts on “Lexapro Withdrawal. Day 15.

  1. Ive been gagging and stuff as well. But I havent been sick. My zapping is much weaker since I went and did a cardio session yesterday. I stopped for a week due to coming off the meds but now im forcing myself and its definitely improving the zapping.

    It feels like life in itself is way more vivid. Colours, emotions. Everything. I feel like ill cry for no reasons but im ok with that. It makes me feel alive.

    U not going backward. Itll be ok.

    Like

    1. I am very impressed you did Cardio! I was only able to go back to ballet yesterday. The zapping was bad, but never horrible for me. The vertigo, nausea, and vomitting were the worst. Things around me would move for no reason! I would actually ask someone, “Is the phone moving, or is it me?” It was always me. 😦 But I am doing a bit better. I hope you are too!

      Like

  2. Hi… my name is Joe and I am thinking about stopping Lexapro as well. I take 10 mg and thought to try to cut the small pill into 2 five mg… and starting taking 5 mg for 4 weeks then taper more. How are you doing your cessation? Cold turkey?

    Like

    1. Hey Joe,

      I was on 10mg of Cipralex (same as Lexapro) for 4 years. In my case I went cold turkey. Im not gonna lie, its hard and it sucks.

      If you arent sure of your own mental situation, please go see your doctor. Its not something that is easy to do. A proper support around you is highly suggested. Your emotions will be all over the place and your reaction physically can be easy to brutal.

      As for tappering off, it is the recommended way. Once again, talk to your doctor so he knows what is happening in case there is issues.

      It is pretty much impossible to have serious physical implications due to stopping the medication. But the withdrawals are brutal. Sickness, sleep issues, brain zaps, vertigo, balance issues, appetite issues, focus issues, headaches… and a few more. My physical symptoms are already going away but Ive taken some drastic steps to over come them.

      Go at your own pace and fight the fear. It can be done but at the right time.

      Like

    2. omg do not do cold turkey! Do not do it! I tapered for a month and it was not enough! I did alternates of 10 mg and 5mg and then was on 5 for a while. Then I dropped between 5mg and 0 before finally stopping. It took me about a month. But I should have done it over a course of 3 months. I did read that you may be able to switch to Paxil, and that is easier to withdrawal from.

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s